# SDR 2007UALA02443

- Difficulty date: July 6, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 44,138 hours, 15,804 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Shutoff Valve
- Condition: Leaking
- Location: O2 System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE O2 DECREASED TO 50 PSI AT CRUISE FL 380.  LEAK AT SHUTOFF VALVE IN CAPTAIN`S SYSTEM.  LEAK WAS STOPPED AND SYSTEM WAS SERVICED.
